MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM; TIB INSERT IMPL CRC, SZ 3, 13MM

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM; TIB INSERT IMPL CRC, SZ 3, 13MM
Model Number LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Event or Problem Description
As reported, the 78 y/o male patient had a revision for pre-mature wear on the poly-ethylene.Replaced poly with a new, pre-packaged poly.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photo received.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Section d6a: implanted date.Additional information, including the product investigation, will be submitted within 30 days of receipt section d1: brand name.Section d4:model number, catalog number, serial number, expiration date, unique identifier (udi) #.Section h4: device manufacture date.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of third body wear, rotational mismatch between the femoral and tibial components, and/or patient related conditions which led to wear of the tibial insert.However, this cannot be confirmed because the component was not returned for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated codes: e and g.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be third body wear, rotational mismatch between the femoral and tibial components, or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM
Common Device Name
TIB INSERT IMPL CRC, SZ 3, 13MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14656161
Report Number1038671-2022-00674
Device Sequence Number5574843
Product Code JWH
UDI-Device Identifier10885862230416
UDI-Public10885862230416
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2018
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 3, 11MM
Device Catalogue Number02-012-51-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer06/03/2022
01/20/2023
01/02/2025
02/11/2025
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date06/21/2022
02/06/2023
01/06/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale